# SDR A6WA202403078722

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 40,786 hours, 39,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FTER T/O RECEIVED GEAR DISAGREE WARNING, NOSE DOOR OPEN WARNING, NWS INOP, WOW INPUT CAUTION AND STATUS MSG. USED EMER EXT FOR GEAR MSG SHOWED (CONT BLOCK 4) WITHIN A FEW SECONDS OF SELECTING GEAR UP. LANDING WEIGHT. WAS 45,100.  AIRCRAFT REMOVED FROM SERVICE.   R & R NLG OLEO CENT PROX SENSOR BRACKET REF CMM 32-20-04. ADJUSTED SENSOPR IAW AMM 32-61-05. PERFORMED GEAR SWING IAW AMM 32-30-00. OPS CHECK GOOD. EMER GEAR EXT HANDLE IS STOWED.
